MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM PEEK SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM PEEK SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM PEEK SWVLK
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on (b)(6) 2022 by a sales representative via email that an ar-2324pslc-2 swivellock sutures broke-off at the peek tip.This was discovered during a case and broke inside the patient.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Complaint confirmed.Upon visual evaluation of the attached pictures of an ar-2324pslc-2.It is inferred that the suture was detached/broken off from the eyelet, the screw is still on the device's shaft.The probable cause of the event could not be determined from the information available and without device evaluation.

Brand Name
DBL LOADED 4.75MM PEEK SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15445770
Report Number1220246-2022-05498
Device Sequence Number20715406
Product Code MAI
UDI-Device Identifier00888867251243
UDI-Public00888867251243
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberDBL LOADED 4.75MM PEEK SWVLK
Device Catalogue NumberAR-2324PSLC-2
Device Lot Number13949031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2022
Supplement Date Received by Manufacturer09/01/2022
Initial Report FDA Received Date09/19/2022
Supplement Report FDA Received Date03/16/2023
Date Device Manufactured08/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown